# SDR AALA202208252778

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 73,694 hours, 29,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN ENTRY DOOR L1 EMERGENCY EXIT LIGHT NEEDS RELAMPED. RELAMPED L1 DOOR OVERHEAD EXIT LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
